American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 73 of 73 found      Go to page: 1 2 3

[61] Joseph Glover and P. J. McKenna. Solving semilinear partial differential equations with probabilistic potential theory . Trans. Amer. Math. Soc. 290 (1985) 665-681. MR 792818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] David Terman. Directed graphs and traveling waves . Trans. Amer. Math. Soc. 289 (1985) 809-847. MR 784015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michel Chipot and Thomas Sideris. An upper bound for the waiting time for nonlinear degenerate parabolic equations . Trans. Amer. Math. Soc. 288 (1985) 423-427. MR 773069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Christopher K. R. T. Jones. Stability of the travelling wave solution of the FitzHugh-Nagumo system . Trans. Amer. Math. Soc. 286 (1984) 431-469. MR 760971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Juan Luis Vázquez. Behaviour of the velocity of one-dimensional flows in porous media . Trans. Amer. Math. Soc. 286 (1984) 787-802. MR 760987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] E. DiBenedetto and David Hoff. An interface tracking algorithm for the porous medium equation . Trans. Amer. Math. Soc. 284 (1984) 463-500. MR 743729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Klaus Höllig and John A. Nohel. A nonlinear integral equation occurring in a singular free boundary problem . Trans. Amer. Math. Soc. 283 (1984) 145-155. MR 735412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Robert L. Pego. Linearized stability of extreme shock profiles in systems of conservation laws with viscosity . Trans. Amer. Math. Soc. 280 (1983) 431-461. MR 716831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] D. G. Aronson and L. A. Caffarelli. The initial trace of a solution of the porous medium equation . Trans. Amer. Math. Soc. 280 (1983) 351-366. MR 712265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] William P. Ziemer. Mean values of subsolutions of elliptic and parabolic equations . Trans. Amer. Math. Soc. 279 (1983) 555-568. MR 709568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Xavier Mora. Semilinear parabolic problems define semiflows on $C\sp{k}$\ spaces . Trans. Amer. Math. Soc. 278 (1983) 21-55. MR 697059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Juan Luis Vázquez. Asymptotic behaviour and propagation properties of the one-dimensional flow of gas in a porous medium . Trans. Amer. Math. Soc. 277 (1983) 507-527. MR 694373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michael G. Crandall and Michel Pierre. Regularizing effects for $u\sb{t}=\Delta \varphi (u)$ . Trans. Amer. Math. Soc. 274 (1982) 159-168. MR 670925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 73 of 73 found      Go to page: 1 2 3